# SDR 08FDEA02609

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STRINGER P 53, C 71-72 LT OUT OF LIMIT STRINGER REPAIR PERFORMED IAW SRM 53-10-14 FIG 201.
